# SDR SWAA2020021741398

- Difficulty date: February 16, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N8575Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63589
- Aircraft time: 5,997 hours, 2,642 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT JUMPSEAT AIRCRAFT RIGHT OUTBD FLASHLIGHT DEAD. ( CABIN EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS ). / R/R AFT O/B EMERG FLASHLIGHT PER MM 25-64-00. CLEARING #74318
